# SDR DALA2018062704238

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 68,269 hours, 50,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL CONE AREA INOP. RELAMPED PER 33-50. CKS OK.
